# SDR SIMA20140217005

- Difficulty date: February 17, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 35,780 hours, 32,072 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE, SVC BUS CB POPPED.  BURNING SMELL NOTICED.  TRANSFERRED TO NRWC 620-CVG-01921.  COMPLIED WITH LIGHTNING STRIKE INSPECTION WORK CARD 05-200-00.
